# SDR ASAA020510

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strake
- Part number: 59329705501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT STRAKE AFT EDGE IS FLATTENED.  REPAIRED IAW EA.  (M)
